# SDR ORJA99248

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR966115
- Condition: Discharged
- Location: Row 9-15
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR ROWS 9-15 CAME ON IN FLIGHT, EXTINGUISHED PRIOR TO LANDING, NO LONGER WORKING.  REMOVED AND REPLACED BATTERIES FOR BATTERY PACK OF EMERGENCY EXIT LIGHT OF RT EMERGENCY EXIT IAW 35-00.  OPS CHECK GOOD.  (M)
